# SDR SWAA2022030403775

- Difficulty date: March 5, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK R/H HORIZONTAL STIFFENER BS 663 RBL 20 WL152. / LOCATED AND DRILLED NEW STIFFNER ITEM 7530305 PO# 737827 PER SRM 51-10-02-0G-0; SRM 51-40-05-0G-0 AND BOEING DWG 111A1001 REV B 57335U 8/25/19 TO BE INSTALLED ON DEFECT# N187951 AT R/H BS663 RBL 20 WL 152.
